Jump to content

dianajl Hello


dianajl

Recommended Posts

Hi my name is Diana and I have been taking 150 mg of welburtin (bupropion SR) for nine months and I am going to talk to my dr tomorrow about tapering off.. does anyone have any suggestions?

 

 

-thanks,

 

Diana

Link to post
  • Moderator Emeritus

Welcome to the forums :D

 

I have replied to you in the tapering forums, I'm probably first one up as I'm in the UK and up early LOL

*** Please note this is not medical advice,discuss any decisions about your medical care with a knowledgeable medical practitioner***





http://prozacwithdrawal.blogspot.com/
Original drug was sertraline/Zoloft, switched to Prozac in 2007.
Tapering from 5mls liquid prozac since Feb 2008, got down to 0.85ml 23/09/2012, reinstated back to 1ml(4mg) 07/11/2012, didn't appear to work, upped to 1.05ml 17/11/2012, back down to 1ml 12/12/2012 didn't work, up to 1.30ml 16/3/2013 didn't work, bumped up to 2ml (8mg) 4/4/2013 didn't work, in July 2013 I reinstated Sertraline (Zoloft) 50mg, feeling better now. 

A few months down the line I switched to 5ml liquid Prozac and tapered down to a compromise dose of 3ml liquid Prozac and have stayed there ever since, no withdrawals and no emotional blunting/loss of libido.

 

Link to post
  • Administrator

Welcome, dianajl.

 

Withdrawal syndrome from Wellbutrin is not as common as others but some people do have trouble with it.

 

As strawberry said, you might do a small trial cut and see how you respond to it. As she posted, this topic has a lot of information http://survivingantidepressants.org/index.php?/topic/877-tips-for-tapering-off-wellbutrin-sr-xr-xl-buproprion/

 

Your doctor may believe Wellbutrin does not need tapering at all, as few doctors understand withdrawal from psychiatric drugs.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Thank you so much for all of the advice.. I will start off slow... I have a dr's visit in a few hours so hopefully he will be helpful.. I will be back to update on my visit and see what i will need to do next..

 

 

thanks again,

 

Diana

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy